My story

New members can only post here until they introduce themselves
Numby
Posts: 143
Joined: Tue Sep 19, 2017 11:55 am
Location: Germany
Contact:

Re: My story

Unread post by Numby »

Hypersexualty not necessarily means any improvement in genital anesthesia. Could be as well the effect of antidepressant induced mania. Especially in the case of dopaminergic
Mania is VERY rare and comes with a range of other symptoms. It’s quite easy to differentiate between manic symptoms and pro-sexual effects.
I don't buy claim that the bupropion is sexually enchaining drug or treatment for SD. GSK was fined with billions for this false statement.
Your personal opinion doesn’t change the fact that it can have a pro-sexual effect. What you “believe” is irrelevant. Claiming that Bupropion cannot have a pro sexual effect/that this effect is mania is just as one-eyed as saying SSRIs can’t cause sexual dysfunction. It happens in some people and in others not.
In general, PSSD symptoms are not influenced that much by state of mind because they are med-induced. If depression made PSSD symptoms significantly worse, this would indicate that we are not talking about an iatrogenic condition.
You are very wrong on this one.
No, I’m not. If your genital anesthesia suddenly stops because you have a new partner or it’s summer or you sleep enough, it’s not PSSD. If your libido returns because you stop thinking about PSSD, it was never PSSD. If your symptoms resolve because someone believes you (there have been such reports on the forum), it’s not PSSD. In these cases there is a lot of hope because it’s obviously not the meds that caused the symptoms.
Comorbid mental illness or health problem could cause significant deterioration or stop recovery in Post SSRI Syndrome / PAWS.
Yes, it can. But it’s an additional effect which is not directly related to the symptoms the medication caused. People with comirbidies and an unhealthy lifestyle tend to report a very wide range of symptoms and tend to have extreme ups and downs. On the other hand, this does not mean that someone who suffers from PSSD and does not have any comorbidities, leads a healthy life etc. will recover “automatically”.

Will not respond to any further posts because DerHerrS’s question has already been answered.
DerHerrS
Posts: 7
Joined: Wed Nov 09, 2022 6:05 am
Contact:

Re: My story

Unread post by DerHerrS »

Hey y'all I am on bupropion now and thought that I will maybe turn this into some sort of bupropion log, like numby did it :) I am so preoccupied with PSSD anyway...
So now is day 10 and on day 8 I had a super nice window for about 2 hours where numbness and libido improved. And on the next day I still had the window but then in the afternoon it went away. Now I mean I expected it anyway but I am now super worried that bupropion wont work again... Anyways I will keep you updated
bupropioninducedPSSD
Posts: 8
Joined: Tue Nov 29, 2022 6:12 pm
Contact:

Re: My story

Unread post by bupropioninducedPSSD »

Hypersexualty not necessarily means any improvement in genital anesthesia. Could be as well the effect of antidepressant induced mania. Especially in the case of dopaminergic
I would agree with this; it's been my experience on Wellbutrin. I was so manic I attributed the empty orgasms to my partner/lackluster relationship and didn't realize what was happening until much later.

Can I ask, what is PAWS?
User avatar
Ghost
Posts: 1735
Joined: Wed Jan 21, 2015 11:16 pm
Location: USA
Contact:

Re: My story

Unread post by Ghost »

Welcome to the forum, sorry to hear you are dealing with this as well. I'm always excited to see more medical professionals on the forum because within the community there is a total lack of acknowledgement of PSSD.

I'll be watching your progress and am wishing you the best of luck!

G
Lexapro Sept '14. [Hx] [PSSD Lab] [r/PSSD] [Treatment Plan] - Ur friendly poltergeist
Post Reply

Who is online

Users browsing this forum: No registered users and 1 guest